MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION ONE-LINK; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION ONE-LINK; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 7N8399
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an unspecified quantity of one-link needle-free iv connectors broke apart.It was observed that when using skin adhesive, the secure port skin adhesive touches the one-link and the needle free connector break in half and comes apart.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
E1: initial reporter phone no.(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: d9, d10, h3, h4, h6 (update codes), h11.Correction: d4 udi # and expiration date (update to n/a).H11: one (1) actual device was received for evaluation.Visual inspection was performed which identified the connector broken and separated from the center of the piece.Additionally, the sample was not observed with the bright violet color, but rather was opaque and whitish color.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
ONE-LINK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - AIBONITO
rd. 721, km. 0.3
aibonito 00705
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key24365512
Report Number1416980-2026-00600
Device Sequence Number5381191
Product Code FPA
UDI-Device Identifier00085412091785
UDI-Public(01)00085412091785(10)UR25H13123
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K132734
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number7N8399
Device Catalogue Number7N8399
Device Lot NumberUR25H13123
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECUREPORTIV ADHESIVE
Patient SexUnknown